A Hybrid Finite Integration-Finite Volume Scheme

by S Schnepp, E Gjonaj, T Weiland
Reference:
A Hybrid Finite Integration-Finite Volume Scheme (S Schnepp, E Gjonaj, T Weiland), In Journal of Computational Physics, volume 229, 2010.
Bibtex Entry:
@article{SchGjoWei10,
author = {Schnepp, S and Gjonaj, E and Weiland, T},
title = {A Hybrid Finite Integration-Finite Volume Scheme},
year = {2010},
journal = {Journal of Computational Physics},
volume = {229},
number = {11},
pages = {4075 - 4096},
url = {http://dx.doi.org/10.1016/j.jcp.2010.01.041}
}

This entry was posted by . Bookmark the permalink.